EconPapers    
Economics at your fingertips  
 

Stochastic optimum control of macroeconometric models using the algorithm OPTCON

Reinhard Neck () and Josef Matulka

European Journal of Operational Research, 1994, vol. 73, issue 2, 384-405

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0377-2217(94)90273-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:73:y:1994:i:2:p:384-405

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:ejores:v:73:y:1994:i:2:p:384-405